advertisement
Question
Posted by: T | 2010/04/06

Yaz

Hi Doc,

I have been on yaz for three months now. I got my period the first month I have used it, but didn''t get it last month just a brown-ish discharge.

It is my third month now and I am on my last placebo/sugar pill and still didn''t get my period. What could be the problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

T

I suggest that you consult your doctor for an examination and pregnancy test. These symptoms are however, common when using low estrogen progesterone contraceptive.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement